MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR TL2 STEM SZ 3; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR TL2 STEM SZ 3; HIP COMPONENT
Model Number PRTL2E03
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 07/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient was revised due to periprosthetic bone fracture.

Brand Name
PROFEMUR TL2 STEM SZ 3
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10359506
Report Number3010536692-2020-00544
Device Sequence Number11005936
Product Code LZO
UDI-Device IdentifierM684PRTL2E031
UDI-PublicM684PRTL2E031
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPRTL2E03
Device Catalogue NumberPRTL2E03
Device Lot Number1824234
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/13/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2020
Supplement Date Received by Manufacturer07/13/2020
Initial Report FDA Received Date08/03/2020
Supplement Report FDA Received Date11/13/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR